# SDR IPXA2021070471269

- Difficulty date: July 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 21,216 hours, 12,821 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 252XG
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AMAIN DECK FOOR PANEL 252 XG NEEDS REPLACEMENTFABRICATED NEW FLOOR PANEL PER EO A300-5320-16407
